# SDR 2008UALA01144

- Difficulty date: March 2, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 36,418 hours, 10,091 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 520854
- Condition: Shorted
- Location: Hmg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HMG FAILED OP CHECK.  HMG CONTROL PANEL SHORTING.  REPLACED HMG CONTROL PANEL, OPS CHECKED OK.
